# SDR CALA2014012890257

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 40,219 hours, 17,484 cycles
- Engine: Iae V2527A5
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPR MODE FAULT  ENG 1 REFER TO TSM CHAPTER 77 ECAM & UAL A320 MEL CARD 73 120.  ENG 1 EPR MODE FAULT DURING CLB.  BOTH ENGS PUT INTO N1 MODE IAW CHECKLIST.  NOTE ACFT HEALTH MONITORING ALSO SHOWS P2T2 SENS-HC -EEC1.
